RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1425–1431 (Mi de10475)  

Numerical methods

Solvability and Properties of Solutions of Infinite Algebraic Systems with Power Difference Indices

O. N. Yakovleva

Institute of Mathematics, Ecomonics and Mechanics, Odessa State University

Full text: PDF file (847 kB)

English version:
Differential Equations, 2001, 37:10, 1501–1507

Bibliographic databases:

UDC: 519.642
Received: 15.03.2001

Citation: O. N. Yakovleva, “Solvability and Properties of Solutions of Infinite Algebraic Systems with Power Difference Indices”, Differ. Uravn., 37:10 (2001), 1425–1431; Differ. Equ., 37:10 (2001), 1501–1507

Citation in format AMSBIB
\Bibitem{Yak01}
\by O.~N.~Yakovleva
\paper Solvability and Properties of Solutions of Infinite Algebraic Systems with Power Difference Indices
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1425--1431
\mathnet{http://mi.mathnet.ru/de10475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946052}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1501--1507
\crossref{https://doi.org/10.1023/A:1013336719143}


Linking options:
  • http://mi.mathnet.ru/eng/de10475
  • http://mi.mathnet.ru/eng/de/v37/i10/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019